1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Good news for short term phenibut user in terms of physical health

By Healer, Jan 10, 2015 | |
Rating:
4/5,
  1. Healer
    New entry. This entry correlates with my last entry in "The phenibut for daily GAD experiment" but is not about anxiety or my experimentation there. It is about real medical evidence that shows even after abusing phenibut in high doses even for only 1 week after daily dosing of about 250mg twice daily for 1 month, there is absolutely no change in heart function or blood tests.

    I just recently got over a stint of abusing 3000mg phenibut daily for 7 days. I may have had to even sneak a couple 1g maintenance doses in between. So maybe up to 5g per day on some days. Not due to addiction, but due to a mistake in experimenting with high doses to induce sleep causing a massive spike in tolerance. Please read my journal entry #6 for more detail.

    I started to get serious constant chest pain after taking a high dose of phenibut 1000mg or greater. I also had a plethora of other side effects mentally that you can read in my #6 journal entry. Physically I started having long lasting chest pain and a feeling of strain in my heart. I became really dizzy which may of been a side effect of high doses of phenibut. I admitted myself to the ER out of concern that my phenibut use is causing problems. My whole body felt burnt. The low alkalinity of Phenibut Hydrochloride made my stomach feel sore, inflamed, like it was burning.

    This feeling soon spread to my whole body. It felt like the highly low alkalinity of phenibut was burning me alive. My chest felt sore, my arms, legs, penis, even taking a shit I had the same weird burning sensation. If you ever been hit in the mouth really hard and got bloody teeth and gums you know what I'm talking about. It feels exactly like how your gums feel after being injured and especially how they feel after the bleeding stops and they start to heal. Even my poop looked weird, and it sure felt weird like my sphincter was burning due to the acidity. My poop had light tan lesions all over it.

    At the hospital I had a standard blood test. http://www.nhlbi.nih.gov/health/health-topics/topics/bdt/show and the result game back negative for any concern. I also had chest xrays to look at my heart. My heart was perfect. My EKG came back and my heart is healthy, no signs of damage. I was watching my heart rate on the ECG monitor and I was surprised at how well my resting heart rate is after I quit smoking. I am down to 65 BPM. Thats 17 BPM less, a 24% decrease in just 1 week!

    I will request medical records from the hospital and post them here. I will also be subject to further cardio testing and pulmonary testing to hopefully find the root cause of my pain. So I will have plenty more blood work and physical testing done as I take phenibut daily for longer periods of time.

    Author Bio

    Healer
    A newly converted straightedge user, but still hungry for knowledge about drugs and I want to start to promote harm reduction again, but better than before. I was this year diagnosed for a problem with my brain that's been causing problems over a decade. Finally years of seeing doctors pays off. The diagnosis was scary at first. Personally I just like to read, and learn about things online. About anything. I used to travel a lot for research work. Sadly I don't recall much of it anymore. That just means I have to research more! I blog now and will spending a big chunk of time doing that.

    Follow my blog at https://drugs-forum.com/ams/series?order=recent

Comments

To make a comment simply sign up and become a member!